# SDR YENA20151213636

- Difficulty date: December 13, 2015
- Submitted: December 14, 2015
- Operation: Air carrier
- Aircraft: N587JB
- Make and model: Airbus A320-232
- Aircraft serial: 2177
- Aircraft time: 47,086 hours, 16,677 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT LIGHT REMAINS ON IN THE ARMED POSITION.  RESET EMERGENCY LIGHT CIRCUIT BREAKER'S H06, H05, V07 & PERFORMED OPS TEST IAW AMM 33-51-00.  CHECKS NORMAL.
